# SDR FDEA201108183363

- Difficulty date: August 18, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196018
- Condition: Corroded
- Location: Bs 950f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK STA 950F, PLUS 10" TO STA 1135, LBL 45.  REMOVED DAMAGED AREA IAW SRM 51-30-2.    FABRICATED SEAT TRACK SECTION IAW SRM 53-10-5 FIG 1 AND INSTALLED IAW SRM 51-30-2.
